# SDR VTZA96410

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3442 · Weather Radar System
- Part: Connectors
- Condition: Water Contam
- Location: Radar System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6247 - IAD-BGM - MADE AN UNSCHEDULED LANDING DUE TO WX RADAR INOP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE CLEANED WATER FROM RIGHT CONNECTORS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
